MAUDE Adverse Event Report: LEONHARD LANG GMBH STABLE BASE; ECG ELECTRODE

LEONHARD LANG GMBH STABLE BASE; ECG ELECTRODE
Model Number T-601
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Itching Sensation (1943); Peeling (1999); Rash (2033)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Retained samples of the concerned lot of model sbt601 have been inspected visually.Mechanical tests were performed on 3 retained samples.All tested samples were found to perform within limits.No faults could be detected.We have requested further information on the patient, skin type, state of skin, whether any medication was being taken, which might have a skin weakening effect, details of the use and have been informed that "we have not received any additional information.We never do.They send these and that is all the communication we ever receive." as no further information was made available we therefore consider the investigation and the report closed.
 
Event or Problem Description
On february 03rd, 2026, we have been informed about 7 incidents with ecg electrodes.Monitoring ecg electrodes (model sbw601 and sbt601) had been used with bodyguardian mini+ and bodyguardian one devices.The initial reporter has attached for each patient an incident summary.In total, there were 7 reports covering a period from october 01st, 2025 october 11th, 2025.No medical intervention was necessary for 6 incidents.For one incident a medical intervention was needed to treat the injury.The reportable event has happened on october 01st, 2025.It was disclosed that the patient's skin was prepared using soap and water before applying the ecg electrodes.The patient experienced "redness, itching, rash, peeling skin ".The ecg electrodes removal has been disclosed as "soap and water peeled, self detachment".The initial report also specifies the information: "the issue is for severe skin irritation that resulted from a third-party electrode product used in conjunction with the monitor." it was also stated that a medical intervention was necessary but no further information was provided how it was treated afterwards.No further information was provided.

Brand Name
STABLE BASE
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, 6020
AU  6020
Manufacturer (Section G)
LEONHARD LANG GMBH
archenweg 56
innsbruck, 6020
AU   6020
Manufacturer Contact
thomas recheis
archenweg 56
innsbruck, tirol 6020
AU   6020
MDR Report Key24413037
Report Number8020045-2026-00006
Device Sequence Number10527038
Product Code DRX
UDI-Device Identifier20861779000288
UDI-Public(01)20861779000288
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K023503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberT-601
Device Catalogue NumberSBT601
Device Lot Number250324-0155
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown